MAUDE Adverse Event Report: BECTON DICKINSON 20127E-EXT SET 1.2MF 1SS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 20127E-EXT SET 1.2MF 1SS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20127E
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hold for rw 2.5 material#: 20127e.Lot#: 23099460.It was reported by the customer reported that tpn and smof lipids has been infusing all night the line was checked for kinks, bubbles, and if it was clamped because the pump kept reading high pressure and would only stop alarming if the pressure setting on the pump was turned up.No patient harm.Verbatim: rcc received a complaint via phone.Pir attached.Tpn and smof lipids has been infusing all night until about 0530 on 01/04/2023.The line was checked for kinks, bubbles, and if it was clamped because the pump kept reading high pressure and would only stop alarming if the pressure setting on the pump was turned up.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
The customer reported that the set occluded.One sample model 20127e, lot 23099460 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a bd primary set and primed with 85% glycerin / 15% water.An infusion run was started at a rate of one ml/hr for 24 hrs.There was no observation of fluid blockage.The customer complaint was unable to be replicated.See the attached ¿filtering out the facts: recommendations to optimize performance of in-line filters for parenteral nutrition and intravenous fat emulsion infusions (ivfe)¿ for additional information regarding the use of ivfe with in-line filter administration sets.Although the issue was unable to be replicated and the root cause is unknown bd is looking at opportunities to improve the filter function to alleviate this failure in the future.

Brand Name
20127E-EXT SET 1.2MF 1SS DEHP FREE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18607875
Report Number9616066-2024-00124
Device Sequence Number21114141
Product Code FPA
UDI-Device Identifier07613203019248
UDI-Public(01)07613203019248
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number20127E
Device Lot Number23099460
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown